Publication Type:

Journal Article

Source:

Journal of Discrete Mathematical Sciences and Cryptography, Volume 9, Number 2, p.253-261 (2006)

URL:

http://dx.doi.org/10.1080/09720529.2006.10698076

Keywords:

balanced sequences, generalized Games–Chan algorithm, k-error linear complexity, Stream Ciphers

Abstract:

Abstract In this paper we derive a result on the k-error linear complexity of balanced p-ary sequences of period N=p n . Using this result, we also describe a construction of a sequence having large linear complexity. These results are of relevance in the construction of key sequences for stream ciphers.

Cite this Research Publication

Dr. M. Sethumadhavan, C. Lakxmie, Y., and Vijayagovindan, C., “A construction of p-ary balanced sequence with large k-error linear complexity”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 9, pp. 253-261, 2006.